Alert archive / Oklahoma / Flash Flood Warnings in 2022

Flash Flood Warning 20, NWS Tulsa, OK

May 21, 2022Craig County, Mayes County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 21, 2022, 6:39 AM CDT for Craig County, Mayes County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2022, 6:39 AM CDT (11:39 UTC)
Expired
May 21, 2022, 9:30 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2486 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

887 
WGUS54 KTSA 211139
FFWTSA
OKC035-097-211430-
/O.NEW.KTSA.FF.W.0020.220521T1139Z-220521T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
639 AM CDT Sat May 21 2022

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  South Central Craig County in northeastern Oklahoma...
  Northwestern Mayes County in northeastern Oklahoma...

* Until 930 AM CDT.

* At 639 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Vinita...                          Pryor...
  Pryor Creek...                     Adair...
  Big Cabin...                       Pensacola...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3649 9544 3651 9539 3651 9536 3651 9533
      3654 9533 3655 9533 3665 9513 3652 9503
      3651 9504 3623 9541 3631 9544 3633 9544
      3635 9544 3638 9544 3639 9544 3648 9544

FLASH FLOOD...RADAR INDICATED

$$

RBD
1 follow-up statement
848 
WGUS74 KTSA 211232
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
732 AM CDT Sat May 21 2022

OKC035-097-211430-
/O.CON.KTSA.FF.W.0020.000000T0000Z-220521T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craig OK-Mayes OK-
732 AM CDT Sat May 21 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT THIS 
MORNING FOR SOUTH CENTRAL CRAIG AND NORTHWESTERN MAYES COUNTIES...

At 732 AM CDT, Doppler radar indicated thunderstorms produced heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly. The 
heaviest rains have ended however flash flooding remains a concern 
as water run off continues.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
Vinita...                          Pryor...
Pryor Creek...                     Adair...
Big Cabin...                       Pensacola...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3649 9544 3651 9539 3651 9536 3651 9533
      3654 9533 3655 9533 3665 9513 3652 9503
      3651 9504 3623 9541 3631 9544 3633 9544
      3635 9544 3638 9544 3639 9544 3648 9544

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 21, 6:09 AM CDT, 30 minutes earlier.

Area forecast discussion, May 21, 6:09 AM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
609 AM CDT Sat May 21 2022

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 237 AM CDT Sat May 21 2022

Multiple clusters of strong thunderstorms continue across
portions of northeast Oklahoma early this morning near 850 MB
front. A storm or two could still produce marginally severe hail,
however activity will mainly pose a locally heavy rain threat.
Light precipitation will likely linger across portions of northeast
Oklahoma behind cold front but showers should begin to decrease
in coverage by early afternoon.

As cold front pushes into far southeast Oklahoma and northwest
Arkansas this afternoon, instability may be sufficient for a few
strong to severe storms to redevelop before main convective line
shifts east by early evening.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 237 AM CDT Sat May 21 2022

Cool conditions will continue on Sunday behind front as weak surface
high pressure builds into the region. Shower and thunderstorm chances
will begin to ramp back up Sunday night across eastern Oklahoma
as stronger forcing/upglide develops in low level jet axis.

Sub-tropical moisture will begin to overspread the region on Monday
as stronger southwest flow aloft develops. Although there remains
some timing uncertainties, it appears that multiple rounds of
thunderstorms with heavy rainfall will be possible Monday and
especially into Tuesday as a strong upper wave approaches. PWATs
will climb into the 1.75-2.00 inch range by this time, which is 2
to 3 standard deviations from normal for this time of year.
Flooding will likely become a concern, especially in areas that
receive multiple rounds of heavy rain and where thunderstorms
train over the same locations.

Another round of thunderstorms will once again be possible into
Wednesday as a strong upper level trough moves out of the Rockies
and into the central Plains. The heavy rainfall threat should
begin to diminish by Thursday as upper system shifts east of the
region. As mentioned in the previous long term discussion, continue
to monitor forecast updates as the event nears as amounts and
locations are refined.

&&

.AVIATION...
(12Z TAFS)
Issued at 605 AM CDT Sat May 21 2022

Showers and storms will have the potential to impact the
majority of the area sites through the morning hours. With
the activity tapering from northwest to southeast as the
day wears on. MVFR to VFR ceilings will be the most common
across the area during the valid period. However, worse
conditions will be possible in the vicinity of thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  47  68  54 /  60  10  10  50
FSM   80  54  69  56 /  80  60  20  20
MLC   75  51  68  57 /  60  40  20  50
BVO   61  45  67  52 /  50  10  10  50
FYV   75  49  68  52 /  80  60  20  20
BYV   73  48  66  51 /  90  70  10  20
MKO   68  49  68  55 /  70  30  10  40
MIO   62  45  66  51 /  80  20  10  30
F10   67  48  68  56 /  60  20  10  50
HHW   85  56  68  59 /  60  50  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...10
Hazardous weather outlook, May 21, 4:28 AM CDT, 2 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
428 AM CDT Sat May 21 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
428 AM CDT Sat May 21 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Several thunderstorm clusters will move across northeast Oklahoma
this morning with brief heavy rainfall likely. A few of the stronger
storms could produce damaging winds and quarter size hail. Thunderstorms
are expected to redevelop across far southeast Oklahoma and northwest
Arkansas this afternoon along the cold front. A few of these storms
could also be severe with heavy rainfall.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY THROUGH WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY AND FRIDAY...No Hazards.
FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Scattered showers and thunderstorms will begin to spread into portions
of Eastern Oklahoma Sunday night. Multiple rounds of thunderstorms
with heavy rainfall will be possible Monday through Wednesday as a
series of upper waves traverse the region. Flooding concerns will
begin to increase during this time especially in areas that receive
several rounds of heavy rainfall. Rainfall totals will continue
to be refined in the upcoming days.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 21, 4:01 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
401 AM CDT Sat May 21 2022

OKZ054-059-064-210930-
Osage OK-Pawnee OK-Creek OK-
401 AM CDT Sat May 21 2022

...A strong thunderstorm will impact portions of south central Osage,
northwestern Creek and Pawnee Counties through 430 AM CDT...

At 401 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Maramec, moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Pawnee...                         Hominy...
Cleveland...                      Mannford...
Oilton...                         Jennings...
Westport...                       Osage...
Hallett...                        Blackburn...
Terlton...                        Maramec...
Skedee...                         Walnut Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3649 9633 3616 9623 3616 9630 3614 9630
      3608 9662 3616 9662 3616 9682 3624 9682
      3625 9692 3633 9693 3633 9701 3637 9702
TIME...MOT...LOC 0901Z 257DEG 52KT 3622 9676

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 21, 4:03 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
403 AM CDT Sat May 21 2022

OKZ061-062-066>068-070-210930-
Muskogee OK-Okmulgee OK-Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
403 AM CDT Sat May 21 2022

...Strong thunderstorms will impact portions of central Rogers,
western Mayes, Wagoner, northwestern Cherokee, east central Okmulgee
and northwestern Muskogee Counties through 430 AM CDT...

At 403 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Oologah to 2 miles east of Inola
to 3 miles southwest of Boynton. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Claremore...
Wagoner...                        Pryor...
Coweta...                         Pryor Creek...
Fort Gibson...                    Chouteau...
Haskell...                        Chelsea...
Inola...                          Locust Grove...
Oologah...                        Adair...
Okay...                           Porter...
Foyil...                          Taft...
Boynton...                        Tullahassee...

This includes Interstate 44 between mile markers 243 and 271.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3651 9533 3651 9529 3612 9512 3559 9531
      3557 9576 3612 9565 3652 9572 3652 9533
TIME...MOT...LOC 0903Z 269DEG 37KT 3645 9562 3613 9550 3561 9568

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 21, 4:32 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
432 AM CDT Sat May 21 2022

OKZ057-061>063-067-068-070-211015-
Muskogee OK-Craig OK-Cherokee OK-Rogers OK-Delaware OK-Mayes OK-
Wagoner OK-
432 AM CDT Sat May 21 2022

...Strong thunderstorms will impact portions of southeastern Craig,
eastern Rogers, northwestern Delaware, Mayes, eastern Wagoner,
northwestern Cherokee and northeastern Muskogee Counties through 515
AM CDT...

At 432 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northwest of Adair to 4 miles southwest
of Chouteau to 2 miles southeast of Taft. Movement was east at 25
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Wagoner...
Pryor...                          Pryor Creek...
Fort Gibson...                    Chouteau...
Locust Grove...                   Salina...
Langley...                        Adair...
Okay...                           Hulbert...
Porter...                         Ketchum...
Spavinaw...                       Disney...
Big Cabin...                      Braggs...
Taft...                           Pensacola...

This includes Interstate 44 between mile markers 261 and 283.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3620 9502 3564 9516 3565 9560 3614 9548
      3656 9539 3667 9498 3667 9492
TIME...MOT...LOC 0932Z 260DEG 21KT 3651 9532 3616 9540 3574 9550

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 21, 5:25 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
525 AM CDT Sat May 21 2022

OKZ054-059-060-064-211100-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
525 AM CDT Sat May 21 2022

...Strong thunderstorms will impact portions of southeastern Osage,
central Creek, southeastern Pawnee and central Tulsa Counties through
600 AM CDT...

At 525 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Westport to 4 miles northeast of Bristow.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Bristow...                        Sapulpa...
Jenks...                          Glenpool...
Skiatook...                       Mannford...
Kiefer...                         Sperry...
Mounds...                         Kellyville...
Westport...                       Keystone State Park...
Walnut Creek State Park...        Jenks Riverside Airport...
Turley...                         Gray...

This includes Interstate 44 between mile markers 188 and 223.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3628 9640 3643 9595 3642 9590 3589 9597
      3582 9645
TIME...MOT...LOC 1025Z 249DEG 40KT 3622 9632 3589 9636

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 21, 6:13 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
613 AM CDT Sat May 21 2022

OKZ061-062-067-211145-
Rogers OK-Mayes OK-Wagoner OK-
613 AM CDT Sat May 21 2022

...Strong thunderstorms will impact portions of southeastern Rogers,
southwestern Mayes and Wagoner Counties through 645 AM CDT...

At 613 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Verdigris to 3 miles west of
Porter. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Claremore...                      Wagoner...
Coweta...                         Catoosa...
Verdigris...                      Chouteau...
Inola...                          Porter...
Foyil...                          Taiwah...
Tiawah...                         Oneta...
Redbird...                        Mazie...
Choska...                         Bushyhead...

This includes Interstate 44 between mile markers 235 and 261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3650 9546 3604 9522 3601 9523 3599 9523
      3597 9528 3593 9527 3578 9561 3612 9576
      3616 9576 3616 9578 3622 9581
TIME...MOT...LOC 1113Z 224DEG 47KT 3621 9573 3587 9559

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 21, 6:35 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
635 AM CDT Sat May 21 2022

OKZ057-062-063-211200-
Craig OK-Delaware OK-Mayes OK-
635 AM CDT Sat May 21 2022

...A strong thunderstorm will impact portions of south central Craig,
west central Delaware and central Mayes Counties through 700 AM
CDT...

At 635 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Chouteau, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Pryor...                          Pryor Creek...
Locust Grove...                   Salina...
Langley...                        Adair...
Spavinaw...                       Big Cabin...
Pensacola...                      Hoot Owl...
Spavinaw State Park...            Sportsmen Acres Community...
Strang...                         Snowdale State Park...
Murphy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3613 9527 3640 9541 3660 9515 3633 9493
TIME...MOT...LOC 1135Z 224DEG 49KT 3625 9541

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 10:11 PM CDTSpecial Weather StatementTSADelaware49 min
May 20, 10:48 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes57 min
May 20, 11:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware66 min
May 20, 11:52 PM CDTSpecial Weather StatementTSADelaware23 min
May 21, 2:08 AM CDTSpecial Weather StatementTSAOsage52 min
May 21, 2:29 AM CDTSpecial Weather StatementTSAPawnee31 min
May 21, 2:39 AM CDTSpecial Weather StatementTSAWashington51 min
May 21, 2:57 AM CDTSpecial Weather StatementTSAOsage48 min
May 21, 3:32 AM CDTSpecial Weather StatementTSANowata, Washington28 min
May 21, 3:34 AM CDTSpecial Weather StatementTSAPawnee26 min
May 21, 3:42 AM CDTSpecial Weather StatementTSAOkmulgee, Rogers33 min
May 21, 3:55 AM CDTSpecial Weather StatementTSAOsage35 min
May 21, 3:59 AM CDTSpecial Weather StatementTSANowata46 min
May 21, 4:01 AM CDTSpecial Weather StatementTSAPawnee29 min
May 21, 4:03 AM CDTSpecial Weather StatementTSAMayes, Muskogee, Rogers, Wagoner27 min
May 21, 4:32 AM CDTSpecial Weather StatementTSAMayes, Wagoner43 min
May 21, 5:15 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more3 hr
May 21, 5:25 AM CDTSpecial Weather StatementTSACreek, Tulsa35 min
May 21, 6:13 AM CDTSpecial Weather StatementTSARogers, Wagoner32 min
May 21, 6:35 AM CDTSpecial Weather StatementTSAMayes25 min
May 21, 6:56 AM CDTSpecial Weather StatementTSADelaware34 min
May 21, 7:08 AM CDTSpecial Weather StatementTSADelaware37 min

Nearby

Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.